# SDR IPXA2014070783501

- Difficulty date: June 18, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 28,433 hours, 19,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146N53914110
- Condition: Corroded
- Location: Bs 1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION CP16, AFT LOWER CARGO BAY BS 1440, RBL 22, TRANSITION PANEL CORRODED.  REMOVED CORROSION IAW SRM 51-10-02-06.  R & R RT TRANSITION PANEL IAW SRM 51-40-02-0G.
